# SDR DXTAT2PL6D005DZD8

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 1,673 hours, 971 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 6045122645
- Part serial: L632779
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM RUNAWAY. HAD TO USE RIGHT MANUAL RUDDER PEDAL INPUT FROM FROM 35,000 FEET UNTIL LANDING.  TROUBLESHOT SYSTEM TO A DEFECTIVE AILERON/RUDDER TRIM CONTROL PANEL. REMOVED DEFECTIVE TRIM CONTROL PANEL AND INSTALLED A NEW TRIM CONTROL PANEL IAW AMM 27-12-04. OPS TESTED GOOD.
